View : 21 Download: 0

A generalized estimating equations approach for testing ordered group effects with repeated measurements

Title
A generalized estimating equations approach for testing ordered group effects with repeated measurements
Authors
Park T.Shin D.W.Park C.G.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
1998
Journal Title
Biometrics
ISSN
0006-341XJCR Link
Citation
vol. 54, no. 4, pp. 1645 - 1653
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In repeated measures studies, we are often interested in comparing group effects in which groups are associated with a certain order relation. We propose testing procedures for ordered group effects using the generalized estimating equations (GEE) approach of Liang and Zeger (1986, Biometrika 73, 13-22). The order-constrained GEE estimators of group effects are approximated by the isotonic regression of the unconstrained GEE estimators. Based on these constrained estimators, we construct test statistics for detecting ordered group effects. The limiting distributions of the test statistics are mixtures of chi-square distributions. A Monte Carlo experiment shows improved performances of the proposed tests over the usual chi-square tests in detecting ordered group effects. The proposed test procedures are illustrated by familial polyposis supplementation trial data.
DOI
10.2307/2533689
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE